On geodesic graphs of Riemannian g.o. spaces
Purchase on Springer.com
$39.95 / €34.95 / £29.95*
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.
We study homogeneous Riemannian manifolds (G / H, g) on which every geodesic is an orbit of a one-parameter subgroup of G. We analyze the algebraic structure of certain minimal sets of vectors of the corresponding Lie algebra g (called “geodesic graphs”) which generate all geodesics through a fixed point. We are particularly interested in the case when the geodesic graphs are of non-linear character. Some structural theorems, many examples and also open problems are presented.
- On geodesic graphs of Riemannian g.o. spaces
Archiv der Mathematik
Volume 73, Issue 3 , pp 223-234
- Cover Date
- Print ISSN
- Online ISSN
- Birkhäuser Verlag
- Additional Links